Early cutaneous eruptions after oral hydroxychloroquine in a lupus erythematosus patient: A case report and review of the published work.

@article{Matsuda2018EarlyCE,
  title={Early cutaneous eruptions after oral hydroxychloroquine in a lupus erythematosus patient: A case report and review of the published work.},
  author={Tomoko Matsuda and Nhung Thi My Ly and Naotomo Kambe and Chuyen Thi Hong Nguyen and Ikuko Ueda-Hayakawa and Yonsu Son and Hiroyuki Okamoto},
  journal={The Journal of dermatology},
  year={2018},
  volume={45 3},
  pages={
          344-348
        }
}
Hydroxychloroquine (HCQ) is an effective treatment of lupus erythematosus. Although adverse effects, mainly gastrointestinal and cutaneous manifestations, are rare, they may result in the cessation of medication in some patients with severe reactions. Therefore, the evaluation of a patient's condition is important for a dermatologist to decide whether to cease or continue HCQ. We herein report a case of a 36-year-old Japanese woman with systemic lupus erythematosus and cutaneous eruptions… CONTINUE READING